# SDR MZZA96209

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, INTERGRANNULAR CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT STRINGER 27R END TIE ANGLE AT BS 740.  THE DAMAGED TIE ANGLE WAS REMOVED AND REPLACED WITH NEW TIE ANGLE PER B727 SRM 51-30-2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 839916 9SEQ NR 01101).  (M)
